| Model Number |
500004500500 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, a drawer failure prevented access to medication.The customer reported that the drawer would not open, preventing the dispensing of alprazolam 0.25 mg tablets for a patient and impacting medication access.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 02-apr-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, the technical support specialist (tss) confirmed no device malfunction found, user was able to pull the medication out as the drawer open without any problem.The system functioned as intended when the technical support specialist investigated the issue.